Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 38, NWS Eureka, CA

December 10, 2015

NWS Eureka, CA issued this hazardous seas warning at Dec 10, 2015, 3:03 AM PST. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 3:03 AM PST (11:03 UTC)
Expired
Dec 12, 2015, 9:00 AM PST
In force
54 hr
Issued by
NWS Eureka, CA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 9, 4:42 PM PST, 10 hours 21 minutes earlier.

Area forecast discussion, Dec 9, 4:42 PM PST, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
442 PM PST WED DEC 9 2015

.SYNOPSIS...A POTENT COLD FRONT WILL IMPACT NORTHERN CALIFORNIA
TONIGHT BRINGING STRONG GUSTY WINDS AND PERIODS OF HEAVY RAINFALL
TO THE REGION. SNOW LEVELS WILL FALL THURSDAY AND FRIDAY BRINGING
SNOW ACCUMULATIONS TO PASS LEVELS. WET WEATHER WILL PERSIST INTO
THE WEEKEND.

&&

.SHORT TERM (TODAY THROUGH THURSDAY MORNING)...LIGHT RAIN
CONTINUES ACROSS NORTHERN CALIFORNIA AS THE FRONT STALLS OVER
NORTH/CENTRAL STATE. LIGHT STRATIFORM RAIN WILL CONTINUE THROUGH
THE LATE AFTERNOON AS THE WARM FRONT SHIFTS OVER NORTHERN
CALIFORNIA. A MORE POTENT COLD FRONT WILL APPROACH NORTHWEST
CALIFORNIA BRINGING PERIODS OF HEAVY RAIN BETWEEN 06Z AND 12Z
TONIGHT. THE WIND ADVISORY REMAINS IN EFFECT TONIGHT AS STRONG
SOUTH WINDS WILL INCREASE AHEAD OF THE FRONT BRINGING 45 MPH GUSTS
ALONG THE COAST AND 55 MPH GUSTS TO THE COASTAL HILLS AND
MOUNTAINS. A FLOOD WATCH REMAINS IN EFFECT AS WELL AS HEAVY RAINS
WILL LIKELY RESULT IN SMALL STREAM AND URBAN FLOODING ESPECIALLY
ACROSS DEL NORTE, HUMBOLDT, AND PARTS OF NORTHWEST MENDOCINO
COUNTIES. RAINFALL TOTALS THROUGH THURSDAY WILL AMOUNT TO A
WIDESPREAD 1 TO 2 INCHES WITH OROGRAPHICALLY FAVORABLE AREAS
GETTING 3 TO 4 INCHES THROUGH EARLY THURSDAY MORNING. SOME SNOW
WILL BE POSSIBLE AS COLDER AIR MOVES OVERHEAD BEHIND THE FRONT,
HOWEVER, EARLY THURSDAY MORNING SNOW LEVELS SHOULD BE AROUND 4000
TO 5000 FT BUT CONTINUE TO DROP THROUGH THURSDAY. SOME CONVECTION
WILL ALSO BE POSSIBLE EARLY THURSDAY MORNING BUT MOSTLY OFFSHORE.
COASTAL FLOODING WILL ALSO POSE A THREAT TO NORTHERN CALIFORNIA
BEACHES AROUND HIGH TIDE ON THURSDAY MORNING BETWEEN 9 AND 11 AM.
THIS IS IN DUE TO A COMBINATION OF HIGH ASTRONOMICAL TIDES AND
HIGH SURF WASHING MUCH FARTHER UP BEACHES. LOW LYING AREAS NEAR
THE COAST AND AROUND HUMBOLDT BAY WILL BE AT THE GREATEST RISK
FOR COASTAL FLOODING. KML

.MID TERM (THURSDAY THROUGH FRIDAY NIGHT)...THURSDAY MORNING
THROUGH SATURDAY MORNING...THE PRIMARY ITEM OF CONCERN DURING THIS
TIME FRAME WILL BE THE ARRIVAL OF COLDER AIR FOLLOWING THE PASSAGE
OF THE COLD FRONT...AS THIS WILL RESULT IN BOTH A TRANSITION TO
CONVECTIVE SHOWER ACTIVITY AND LOWERING SNOW LEVELS. CURRENT MODEL
PROJECTIONS INDICATE THAT THE INITIAL SURGE OF COLD AIR WILL MOVE
THROUGH THE AREA ROUGHLY BETWEEN 12Z AND 21Z THURSDAY FROM
NORTHWEST TO SOUTHEAST...USHERING IN 500MB TEMPERATURES OF BETWEEN
-27 AND -30C. AS THIS OCCURS...INSTABILITY GENERATED BY THE COLDER
AIR MOVING OVER THE RELATIVELY WARM COASTAL WATERS WILL RESULT IN
A TRANSITION FROM STRATIFORM RAIN TO NUMEROUS CONVECTIVE
SHOWERS...LIKELY ARRIVING IN MULTIPLE ROUNDS BEGINNING EARLY
TOMORROW MORNING AND LASTING THROUGH LATE FRIDAY. GIVEN THE COLD
TEMPERATURES ALOFT AND INSTABILITY PROJECTIONS OF 500-800 J/KG
ACROSS THE WATERS AND ALONG THE IMMEDIATE COAST...SMALL HAIL IS
LIKELY WITH THIS ACTIVITY...ALONG WITH OCCASIONAL LIGHTNING
STRIKES.

MEANWHILE...SNOW LEVELS WILL QUICKLY DROP THROUGH THE DAY
THURSDAY...REACHING THEIR LOWEST LEVELS OVERNIGHT THURSDAY AND
EARLY FRIDAY MORNING. JUST HOW LOW THESE SNOW LEVELS WILL DROP
IS A BIT OF A QUESTION MARK...AS MODELS TYPICALLY PERFORM POORLY
IN THESE SITUATIONS IN MANY AREAS OF NW CA. IN PARTICULAR...PARTS
OF EASTERN TRINITY COUNTY ALONG 299 AND HIGHWAY 3 TEND TO SEE
LOWER SNOW LEVELS THAN THE SURROUNDING AREA. THIS HAS OCCURRED THE
PAST TWO WINTER WEATHER EVENTS WHERE LOCATIONS SUCH AS OREGON
MOUNTAIN AND TRINITY CENTER SAW ACCUMULATING SNOW WHEN MODEL
FORECASTED SNOW LEVELS DID NOT SUGGEST THAT THIS WOULD OCCUR.
AFTER A CLOSE LOOK AT AVAILABLE GUIDANCE AND WITH THIS TENDENCY IN
MIND...OPTED TO ISSUE WINTER WEATHER ADVISORIES FOR TRINITY
COUNTY TO 2000 FEET...NORTH COAST INTERIOR TO 2500 FEET...AND
INTERIOR MENDOCINO COUNTY TO 3000 FEET...BEGINNING THURSDAY
MORNING AND LASTING THROUGH FRIDAY EVENING. AS MENTIONED
PREVIOUSLY...THE LOWEST SNOW LEVELS WILL LIKELY OCCUR OVERNIGHT
THURSDAY AND EARLY FRIDAY MORNING...AND DURING THIS TIME FRAME A
QUICK COUPLE OF INCHES OF SNOW WILL BE POSSIBLE AS LOW AS THE
VALLEY FLOOR IN THE AREAS MENTIONED ABOVE. SNOW LEVELS WILL LIKELY
LIFT A BIT DURING THE AFTERNOON FRIDAY AS TEMPERATURES WARM...BUT
HIGHER PASSES SUCH AS SOUTH FORK ALONG HIGHWAY 36 AND SCOTT
MOUNTAIN ON HIGHWAY 3 WILL STILL BE COLD ENOUGH TO SEE CONTINUED
SNOW ACCUMULATIONS THROUGH THE DAY FRIDAY. IN THE LOWER LYING
AREAS INCLUDED IN THE ADVISORIES...IE 2000 TO 3000 FEET...SNOW
ACCUMULATION WILL LIKELY ONLY BE ON THE ORDER OF 1 TO 3 INCHES AS
THE WINDOW OF SUFFICIENTLY COLD TEMPERATURES WILL BE RELATIVELY
BRIEF. HOWEVER...ABOVE 3500 FEET ACCUMULATIONS OF 3 TO 7 INCHES
WILL BE POSSIBLE AS SHOWERS ARE EXPECTED TO BE FAIRLY ROBUST AND
PERSISTENT THROUGH FRIDAY AFTERNOON...AND POSSIBLY EVEN INTO EARLY
SATURDAY MORNING.

IN ADDITION TO THE WINTER WEATHER CONCERNS...A NON TRIVIAL AMOUNT OF
RAIN WILL CONTINUE TO FALL AT LOWER ELEVATIONS DUE TO THE PERSISTENT
SHOWERS. WHILE RIVERS WILL LIKELY REACH THEIR PEAK FLOWS BY THURSDAY
AFTERNOON FOLLOWING THE PRIMARY FRONTAL BAND...PERSISTENT SHOWER
ACTIVITY THROUGH FRIDAY WILL LIKELY RESULT IN A DELAYED RECESSION OF
WATER LEVELS. IN ANY CASE THOUGH...CURRENT PROJECTIONS CONTINUE TO
INDICATE THAT MAIN STEM RIVERS WILL NOT RISE TO MONITOR LEVELS...AND
THAT ANY FLOODING WILL LIKELY BE LIMITED TO THE MINOR URBAN AND
SMALL STREAM VARIETY. BRC

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...NO SIGNIFICANT CHANGES
TO THE ONGOING FORECAST. THE ONLY ADJUSTMENT THAT HAS BEEN MADE
WAS TO UP THE POPS SLIGHTLY OVER THE WEEKEND AS MODELS HAVE COME
INTO BETTER AGREEMENT. THIS IS LOOKING LIKE ANOTHER SIGNIFICANT
RAIN PRODUCER. MORE TO COME OVER THE NEXT COUPLE DAYS. BFG

&&

.AVIATION...INTERMITTENT LIGHT RAIN AND OCCASIONAL LESS THAN VFR
CIGS/VIS AND LIGHTER WINDS CONTINUED INTO THE AFTERNOON FOLLOWING
THE PASSAGE OF A FRONTAL SYSTEM. AROUND 1 PM...A WEAK TROUGH WITH
A SHALLOW LINE OF RAIN EXTENDING FROM POINT SAINT GEORGE TO
HUMBOLDT BAY...MOVED ACROSS THE COAST CAUSING A VERY BRIEF PERIOD
OF IFR VIS AND RAIN. SOUTHERLY WINDS AHEAD OF A POTENT FRONT
TONIGHT SHOULD RESULT IN SLIGHT DRYING BEFORE STRONGER SOUTH AND
SOUTHWEST WINDS AND RAIN MOVE ACROSS THE COAST. THERE IS A SLIGHT
POTENTIAL FOR EMBEDDED CONVECTION WITH THIS FRONT LATE TONIGHT AND
EARLY THU MORNING. TA

&&

.MARINE...STRONG GALE FORCE WINDS AND STEEP DANGEROUS WAVES WILL
DOMINATE THE COASTAL WATERS TONIGHT. AS THE WINDS EASE A LONG
PERIOD WESTERLY SWELL WILL RAPIDLY BUILD. SWELL IS EXPECTED TO
PEAK IN THE 25 TO 30 FT RANGE AT 17 SECONDS THURSDAY AFTERNOON
THEN SLOWLY SUBSIDE THROUGH LATE FRIDAY. LONG PERIOD SWELL EASILY
WRAPS AROUND POINTS AND HEADLANDS MAKING NORMALLY SHELTERED
LOCATIONS ROUGH. ANOTHER FRONT WILL CAUSE MORE STEEP SOUTHERLY
SEAS FOR THE WEEKEND.

AT THE COAST A HIGH SURF WARNING IS IN EFFECT DURING THE HIGHEST
SWELL TIME DUE TO SURF REACHING BETWEEN 28 AND 31 FT. HIGHER SETS
ARE POSSIBLE, UP TO 40 FT.

MARINERS ARE ENCOURAGED TO REMAIN IN HARBOR UNTIL THIS SWELL HAS
PASSED. BFG

&&

.HYDROLOGY...HEAVY RAINFALL TONIGHT INTO THURSDAY MORNING AND
CONTINUED SHOWER ACTIVITY IN HUMBOLDT AND DEL NORTE COUNTIES MAY
RESULT IN SOME SMALL STREAM AND URBAN FLOODING. THIS AREAL FLOOD
WATCH REMAINS IN PLACE FOR TONIGHT THROUGH THURSDAY FOR THIS
AREA. OTHERWISE MAIN STEM RIVERS ARE NOT EXPECTED TO REACH MONITOR
STAGE...THOUGH THE SMITH RIVER WILL BE CLOSELY WATCHED AS THE
HEAVIEST RAINFALL IS FORECAST TO FALL IN THE SMITH RIVER
WATERSHED.

MODELS ARE BEGINNING TO INDICATE THE POTENTIAL FOR MORE HEAVY
RAINFALL THIS WEEKEND...TARGETED OVER DEL NORTE COUNTY AND
SOUTHERN OREGON. IF THE MODELS ARE CORRECT THERE WILL BE ANOTHER
CHANCE FOR FLOODING RAINS THIS WEEKEND IN THE NORTHERN HALF OF THE
FORECAST AREA.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FLOOD WATCH THROUGH THURSDAY EVENING FOR CAZ001-003.

     WINTER WEATHER ADVISORY FROM 4 AM THURSDAY TO 4 PM PST FRIDAY
     FOR CAZ003.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY FOR
     CAZ001>003.

     COASTAL FLOOD WARNING FROM 9 AM TO NOON PST THURSDAY FOR
     CAZ001-002.

     HIGH SURF WARNING FROM NOON THURSDAY TO 9 AM PST FRIDAY FOR
     CAZ001-002.

     WINTER WEATHER ADVISORY FROM 4 AM THURSDAY TO 4 PM PST FRIDAY
     ABOVE 2000 FEET FOR CAZ004.

     WINTER WEATHER ADVISORY FROM 10 AM THURSDAY TO 4 PM PST FRIDAY
     FOR CAZ076.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM PST THURSDAY FOR
     CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     COASTAL FLOOD WARNING FROM 9 AM TO NOON PST THURSDAY FOR
     PZZ410-450-455.

     HIGH SURF WARNING FROM NOON THURSDAY TO 9 AM PST FRIDAY FOR
     PZZ410-450-455.

     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR
     PZZ450-455-470-475.

     GALE WARNING FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY FOR
     PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 9, 9:54 AM PST, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
954 AM PST WED DEC 9 2015

CAZ004-101800-
UPPER TRINITY RIVER-
954 AM PST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN WILL OCCUR THIS MORNING AND THEN AGAIN
TONIGHT. WINDS WILL BE GUSTY ON MOUNTAIN RIDGE TOPS...PARTICULARLY
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD UNSTABLE AIR MASS WILL BRING LOWERING SNOW LEVELS AND HAIL
SHOWERS ON THURSDAY INTO FRIDAY. THERE WILL BE POTENTIAL FOR LIGHT
SNOW DOWN TO VALLEY FLOORS THURSDAY NIGHT INTO FRIDAY MORNING.

THE WET WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ002-101800-
MENDOCINO COAST-
954 AM PST WED DEC 9 2015

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST
THURSDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FROM 8 PM TONIGHT THROUGH 4 AM
THURSDAY MORNING. WIND GUSTS TO 45 MPH WILL BE POSSIBLE.

PERIODS OF HEAVY RAIN CAN BE EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COASTAL FLOOD WATCH IS CURRENTLY IN EFFECT FOR THURSDAY MORNING
INTO THURSDAY AFTERNOON.

A LARGE SWELL WILL HAVE TO THE POTENTIAL TO BRING HIGH SURF TO
NORTHWEST CALIFORNIA BEACHES THURSDAY INTO FRIDAY. SOME COASTAL
FLOODING WILL BE POSSIBLE.

A COLD UNSTABLE AIR MASS WILL BRING LOWERING SNOW LEVELS...HAIL
SHOWERS...AND POTENTIAL THUNDERSTORMS ON THURSDAY INTO FRIDAY.

THE WET WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ001-101800-
REDWOOD COAST-
954 AM PST WED DEC 9 2015

...FLOOD WATCH IN EFFECT FROM 7 PM PST THIS EVENING THROUGH THURSDAY
EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST
THURSDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH IS IN EFFECT BEGINNING THIS EVENING. HEAVY RAIN WILL
BRING THE THREAT OF URBAN AND SMALL STREAM FLOODING TONIGHT INTO
THURSDAY.

A WIND ADVISORY IS IN EFFECT FROM 8 PM TONIGHT THROUGH 4 AM
THURSDAY MORNING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE ON THE
COASTAL PLAIN...HIGHEST NEAR THE IMMEDIATE COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH THURSDAY EVENING.

A COASTAL FLOOD WATCH IS CURRENTLY IN EFFECT FOR THURSDAY MORNING
INTO THURSDAY AFTERNOON. A LARGE SWELL WILL HAVE TO THE POTENTIAL
TO BRING HIGH SURF TO NORTHWEST CALIFORNIA BEACHES THURSDAY INTO
FRIDAY. SOME COASTAL FLOODING WILL BE POSSIBLE.

A COLD UNSTABLE AIR MASS WILL BRING LOWERING SNOW LEVELS...HAIL
SHOWERS...AND POTENTIAL THUNDERSTORMS ON THURSDAY INTO FRIDAY.

THE WET WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-101800-
NORTH COAST INTERIOR-
954 AM PST WED DEC 9 2015

...FLOOD WATCH IN EFFECT FROM 7 PM PST THIS EVENING THROUGH THURSDAY
EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH IS IN EFFECT BEGINNING THIS EVENING. HEAVY RAIN WILL
BRING THE THREAT OF URBAN AND SMALL STREAM FLOODING TONIGHT INTO
THURSDAY.

A WIND ADVISORY IS IN EFFECT FROM 8 PM TONIGHT THROUGH 4 AM
THURSDAY MORNING. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE
ON EXPOSED RIDGE TOPS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS IN EFFECT THROUGH THURSDAY EVENING.

A COLD UNSTABLE AIR MASS WILL BRING LOWERING SNOW LEVELS...HAIL
SHOWERS...AND POTENTIAL THUNDERSTORMS ON THURSDAY INTO FRIDAY.

THE WET WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ076-101800-
MENDOCINO INTERIOR-
954 AM PST WED DEC 9 2015

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FROM 10 PM TONIGHT THROUGH THURSDAY
MORNING FOR WIND GUSTS TO 45 MPH ON MOUNTAIN RIDGES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WIND ADVISORY IS IN EFFECT THROUGH 7 AM THURSDAY.

A COLD UNSTABLE AIR MASS WILL BRING LOWERING SNOW LEVELS...HAIL
SHOWERS...AND POTENTIAL THUNDERSTORMS ON THURSDAY INTO FRIDAY.

THE WET WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 11:23 PM PSTSpecial Marine WarningEKA82 min
Dec 10, 1:30 AM PSTAreal Flood AdvisoryEKAHumboldt, Mendocino, Trinity3 hr
Dec 10, 4:55 AM PSTSpecial Weather StatementEKAHumboldt35 min
Dec 10, 4:58 AM PSTSpecial Weather StatementEKADel Norte32 min
Dec 10, 5:31 AM PSTSpecial Weather StatementEKAHumboldt44 min
Dec 10, 7:41 AM PSTSpecial Weather StatementEKADel Norte34 min
Dec 10, 7:59 AM PSTSpecial Weather StatementEKA16 min
Dec 10, 8:17 AM PSTSpecial Weather StatementEKADel Norte13 min
Dec 10, 8:41 AM PSTSmall Craft AdvisoryEKA36 hr
Dec 10, 11:30 AM PSTSpecial Weather StatementEKADel Norte30 min
Dec 10, 11:38 AM PSTSpecial Weather StatementEKAMendocino22 min
Dec 10, 11:56 AM PSTSpecial Weather StatementEKAHumboldt19 min
Dec 10, 12:00 PM PSTSpecial Weather StatementEKADel Norte15 min
Dec 10, 12:03 PM PSTSpecial Weather StatementEKA42 min
Dec 10, 12:09 PM PSTSevere Thunderstorm WarningEKAHumboldt21 min
Dec 10, 12:31 PM PSTSpecial Marine WarningEKA59 min
Dec 10, 12:35 PM PSTSpecial Weather StatementEKAHumboldt25 min
Dec 10, 12:50 PM PSTSpecial Weather StatementEKAHumboldt25 min
Dec 10, 2:47 PM PSTSpecial Weather StatementEKAMendocino13 min

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.